MAUDE Adverse Event Report: MAKO SURGICAL CORP. UNKNOWN HIP; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

MAKO SURGICAL CORP. UNKNOWN HIP; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 180704-1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Joint Dislocation (2374)
Date of Event 06/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
The subjects was performed the right knee artificial unicondylar joint replacement procedure on (b)(6) 2018.The subjects recovered very well and discharged from hospital on (b)(6) 2018.The subjects feel pain on his left hip joint.After confirmed by doctor, the subjects left hip joint was dislocated.The patients' left hip joint feel pain.The doctor performed the surgical reduction of dislocation of left hip joint to patient.
 
Additional Manufacturer Narrative
Correction: lot and catalog numbers removed.An event regarding  dislocation involving an unknown hip was reported. the event was confirmed through review of the provided x-ray by a clinical consultant.    method & results:  device evaluation and results: not performed as product was not returned.  clinician review: a review of the provided medical records by a clinical consultant stated the following comment: provided x-ray confirms dislocation, need additional translated information; primary and revision operative reports, clinical and past medical history, additional serial dated x-rays.Device history review: could not be performed as lot code information was not provided.  complaint history review: could not be performed as lot code information was not provided.  conclusion:  the exact cause of the event could not be determined because insufficient information was provided.  additional information including device details, additional translated information; primary and revision operative reports, clinical and past medical history, additional serial dated x-rays are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description

Brand Name
UNKNOWN HIP
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8836505
Report Number3005985723-2019-00536
Device Sequence Number448655
Product Code LPH
UDI-Device Identifier00848486000882
UDI-Public00848486000882
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Catalogue Number180704-1
Device Lot Number12020417-1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient Weight55